# SDR ASOA2015031312381

- Difficulty date: February 23, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 29,347 hours, 20,414 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK BETWEEN FS 485.00-FS 581.00, RBL 9 HAS CORROSION AROUND FASTENER HOLES.  FOUND DAMAGE TO BE OUT OF LIMITS IAW: SRM 53-31-49-101-001-A01.  R & R SEAT RAIL AT RBL9, FS 485-581 IAW AMM 53-00-49-400-801, A03 AND 53-00-49-000-801, A03.
